# SDR QXEA200501233

- Difficulty date: September 17, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 18,831 hours, 26,543 cycles
- Engine: Pwa PW123D
- Engine time: 15,790 hours, 22,566 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2232, NR 1 ENGINE MANUAL CAUTION ILLUMINATED.  MAINTENANCE COMPLIED WITH RESET AND TEST PROCEDURES PER MCN 27631-01.  OPERATIONAL TEST GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
